# SDR CALA2022011000101

- Difficulty date: January 9, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 86,397 hours, 33,783 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Engine
- Part number: NA
- Condition: Stalled
- Location: Nr2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENG COMP STALLSEVERAL JOLTS CLBINGTHRU 13000 FT.. ENG1 SN. V10291 (TSI= 12833) CFDS SHOW ENG1 COMP STALL IN CRZ. WITH VSV MECH/BLD VLV/LPC1. RE. TSM 71-00-00-810-808-A FOR T/SHOOTING AND DISPOSITION. WHQLM-EMC ARSHAD. 08JAN2022. ACCOMPLISHED FUNCTIONAL CHECKS OF #1 ENGINE HPC STAGE 7 SOLENOID ACCOMPLISHED FUNCTIONAL CHECKS OF #1 ENGINE HPC STAGE 7 BLEED ACP ENGINE 1 FADEC SYSTEM TESTS 1A & 1B IAW AMM TASK VALVES 7A,7B AND 7C I/A/W AMM 75-32-51-700-010-A, ALL THREE OPS VALVES I/A/W AMM 75-32-52-700-011-A, VALVES 7A AND 7B PAASSED, 73-22-00-710-040-A, BOTH SYSTEMS PASSED. CHECKS GOOD. VALVE 7C FAILED.  REMOVED AND REPLACED #1 ENGINE HPC STAGE 10 SOLENOID VALVE, #1 ENG HPC STAGE 7C VALVE,10HA1 PRV SOLENOID,#1 ENGINE HPC STAGE SOLENOID VALVE 7A,#1 ENGINE HPC STAGE 7 SOLENOID VALVE 7C,STAGE 7 BLEED VALVE. PRESSURE TESTED BURNER SENSE LINE AND PURGE THE BURNER PRESSURE SENSOR LINE. NO LEAKS NO DAMAGE LINE
